The $m$-th root Finsler metrics admitting $(\alpha,\beta)$-types
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 45-52
Published online March 1, 2004
Byung-Doo Kim and Ha-Yong Park
Kyungil University, Kyungil University
Abstract : The theory of $m$-th root metric has been developed by H. Shimada [8], and applied to the biology [1] as an ecological metric. The purpose of this paper is to introduce the $m$-th root Finsler metrics which admit $(\alpha,\beta)$-types. Especially in cases of $m=3, 4$, we give the condition for Finsler spaces with such metrics to be locally Minkowski spaces.
Keywords : Berwald space, locally Minkowski, $m$-th root metric
MSC numbers : 53B40
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd